<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 38, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 1—222
A note on value distribution of composite entire functions
Indrajit Lahiri
MSC numbers : 30D35
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 1—6
Bochner-Schwartz theorem on locally compact abelian groups
Jinman Kim and Jonggyu Cho
MSC numbers : Primary 46F05; Secondary 43A25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 7—16
Preconditioning $C^1$-quadratic spline collocation method of elliptic equations by finite difference method
Gyungsoo Woo and Seokchan Kim
MSC numbers : 65N35, 65F05, 65F10
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 17—27
Adaptive stabilization of non necessarily inversely stable continuous-time systems by using estimation modification without using hysteresis function
M. De la Sen
MSC numbers : 93C40, 93D21, 93D10, 93C10, 93E24
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 29—53
On the law of large numbers for weighted sums of pairwise negatively quadrant dependent random variables
Tae-Sung Kim and Hyun-Chull Kim
MSC numbers : 60F05, 60F15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 55—63
Proximinality of certain spaces of compact operators
Chong-Man Cho and Woo Suk Roh
MSC numbers : 41A50, 46B20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 65—69
Existence of equilibria in locally convex spaces
Won Kyu Kim and George Xian-Zhi Yuan
MSC numbers : Primary 90A12 ; Secondary 52A07
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 71—79
Pointwise convergence of wavelet expansion of $\mathcal{K}^r_M ' (R)$
Byung Keun Sohn and Dae Hyeon Pahk
MSC numbers : 41A15, 46F20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 81—91
The maximal operator of Bochner-Riesz means for radial functions
Sunggeum Hong
MSC numbers : Primary: 42B15, 42B25
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 93—100
Stability in variation for nonlinear Volterra difference systems
Sung Kyu Choi and Nam Jip Koo
MSC numbers : 39A10, 39A11
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 101—111
Fixed point theorems of quasicompact multivalued mappings in general topological vector spaces
In-Sook Kim
MSC numbers : Primary 47H10, 54C60, 47H09. Secondary 52A30
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 113—120
On Jacobson modules
Sang-Cho Chung and Hyoung June Ko
MSC numbers : Primary 13C13
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 121—128
Estimates in exist probability for solutions of nuclear space-valued SDE
Nhansook Cho
MSC numbers : 60H, 60H15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 129—136
A study on annihilator conditions of polynomials
Yong Uk Cho
MSC numbers : 16Y30
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 137—142
Homotopy fixed point set for $p$-compact toral group
Hyang-Sook Lee
MSC numbers : 55M20, 57S20, 55P91
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 143—148
A study on additive endomorphisms of rings
Yong Uk Cho
MSC numbers : 16S50
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 149—156
Affine manifold with measure preserving projective holonomy groups
Kyeongsu Park
MSC numbers : 53C15, 57N16
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 157—161
Weyl spectra of the $\chi$-class operators
Young Min Han and An-Hyun Kim
MSC numbers : Primary 47A10, 47A53; Secondary 47B06, 47B07
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 163—174
Existence of a mild solution of a functional integrodifferential equation with nonlocal condition
K. Balachandran and J. Y. Park
MSC numbers : 34G20, 47H20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 175—182
Spectral properties of bipartite tournament matrices
Youngmee Koh and Sangwook Ree
MSC numbers : 05C50, 15A18, 15A36
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 183—190
A note on lattice implication algebras
Zhu Yiquan and Tu Wenbiao
MSC numbers : 03G10, 06B10, 54E15
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 191—195
Conformal change of the tensor $S_{\omega \mu}^\nu$7-dimensional $g$-UFT
Chung Hyun Cho
MSC numbers : 53A45, 83E99
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 197—203
Almost regular operators are regular
Teresa Bermudez and Manuel Gonzalez
MSC numbers : 47A05
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 205—210
Conformal density of visibility manifold
Hyun Jung Kim
MSC numbers : 58G11, 58G20
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 211—222

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd